Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An existence theorem for the characteristic numbers of a certain boundary value problem


Author: H. T. Davis
Journal: Trans. Amer. Math. Soc. 26 (1924), 1-16
MSC: Primary 34B24
DOI: https://doi.org/10.1090/S0002-9947-1924-1501261-5
MathSciNet review: 1501261
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B24

Retrieve articles in all journals with MSC: 34B24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501261-5
Article copyright: © Copyright 1924 American Mathematical Society